American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11L40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] D. H. Bailey and J. M. Borwein. Computation and structure of character polylogarithms with applications to character Mordell--Tornheim--Witten sums. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Jean Bourgain, Sergei V. Konyagin and Igor E. Shparlinski. Character sums and deterministic polynomial root finding in finite fields. Math. Comp. 84 (2015) 2969-2977.
Abstract, references, and article information   
View Article: PDF

[3] Sergei V. Konyagin and Igor E. Shparlinski. Quadratic non-residues in short intervals. Proc. Amer. Math. Soc. 143 (2015) 4261-4269.
Abstract, references, and article information   
View Article: PDF

[4] Igor E. Shparlinski. On the product of small Elkies primes. Proc. Amer. Math. Soc. 143 (2015) 1441-1448.
Abstract, references, and article information   
View Article: PDF

[5] Allison Lewko and Mark Lewko. Maximal operators associated to multiplicative characters. Proc. Amer. Math. Soc. 142 (2014) 3315-3323.
Abstract, references, and article information   
View Article: PDF

[6] Leo Goldmakher and Youness Lamzouri. Large even order character sums. Proc. Amer. Math. Soc. 142 (2014) 2609-2614.
Abstract, references, and article information   
View Article: PDF

[7] Paul Pollack. The smallest prime that splits completely in an abelian number field. Proc. Amer. Math. Soc. 142 (2014) 1925-1934.
Abstract, references, and article information   
View Article: PDF

[8] John Dollarhide. On the $L$-function of multiplicative character sums. Trans. Amer. Math. Soc. 365 (2013) 1637-1668.
Abstract, references, and article information   
View Article: PDF

[9] Enrique Treviño. The least inert prime in a real quadratic field. Math. Comp. 81 (2012) 1777-1797.
Abstract, references, and article information   
View Article: PDF

[10] Zhixiong Chen and Arne Winterhof. Additive character sums of polynomial quotients. Contemporary Mathematics 579 (2012) 67-73.
Book volume table of contents   
View Article: PDF

[11] Ahmet Muhtar Güloğlu. Sums with convolutions of Dirichlet characters to cube-free modulus. Proc. Amer. Math. Soc. 139 (2011) 3195-3202. MR 2811275.
Abstract, references, and article information   
View Article: PDF

[12] Étienne Fouvry, Florian Luca, Francesco Pappalardi and Igor E. Shparlinski. Counting dihedral and quaternionic extensions. Trans. Amer. Math. Soc. 363 (2011) 3233-3253. MR 2775805.
Abstract, references, and article information   
View Article: PDF

[13] Alina Ostafe and Igor E. Shparlinski. On the length of critical orbits of stable quadratic polynomials. Proc. Amer. Math. Soc. 138 (2010) 2653-2656. MR 2644881.
Abstract, references, and article information   
View Article: PDF

[14] Igor E. Shparlinski. On quadratic fields generated by discriminants of irreducible trinomials. Proc. Amer. Math. Soc. 138 (2010) 125-132. MR 2550176.
Abstract, references, and article information   
View Article: PDF

[15] Le Anh Vinh. On the solvability of systems of bilinear equations in finite fields. Proc. Amer. Math. Soc. 137 (2009) 2889-2898. MR 2506446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Javier Cilleruelo and Moubariz Z. Garaev. Least totients in arithmetic progressions. Proc. Amer. Math. Soc. 137 (2009) 2913-2919. MR 2506449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Zhefeng Xu. A note on the $2k$-th power mean of character sums over the quarter interval. Proc. Amer. Math. Soc. 136 (2008) 4175-4184. MR 2431030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Igor E. Shparlinski. On the distribution of Kloosterman sums. Proc. Amer. Math. Soc. 136 (2008) 419-425. MR 2358479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Igor E. Shparlinski. Character sums over shifted smooth numbers. Proc. Amer. Math. Soc. 135 (2007) 2699-2705. MR 2317942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stéphane R. Louboutin, Joël Rivat and András Sárközy. On a problem of D. H. Lehmer. Proc. Amer. Math. Soc. 135 (2007) 969-975. MR 2262896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Andrew Granville and K. Soundararajan. Large character sums: Pretentious characters and the Pólya-Vinogradov theorem. J. Amer. Math. Soc. 20 (2007) 357-384. MR 2276774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Matthew P. Young. Low-lying zeros of families of elliptic curves. J. Amer. Math. Soc. 19 (2006) 205-250. MR 2169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Moubariz Z. Garaev, Florian Luca and Igor E. Shparlinski. Character sums and congruences with $n!$. Trans. Amer. Math. Soc. 356 (2004) 5089-5102. MR 2084412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Shuqin Fan and Wenbao Han. $p$-adic formal series and primitive polynomials over finite fields. Proc. Amer. Math. Soc. 132 (2004) 15-31. MR 2021244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Andrew Granville and K. Soundararajan. Large character sums. J. Amer. Math. Soc. 14 (2001) 365-397. MR 1815216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Francis N. Castro and Carlos J. Moreno. Mixed exponential sums over finite fields. Proc. Amer. Math. Soc. 128 (2000) 2529-2537. MR 1690978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Imin Chen. Elementary estimates for a certain typeof Soto-Andrade sum. Proc. Amer. Math. Soc. 128 (2000) 1933-1939. MR 1707143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Anwar Ayyad. The distribution of solutions of the congruence $x_1x_2x_3\dots x_n\equiv c (\mod p)$ . Proc. Amer. Math. Soc. 127 (1999) 943-950. MR 1641700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Todd Cochrane and Zhiyong Zheng. High order moments of character sums . Proc. Amer. Math. Soc. 126 (1998) 951-956. MR 1473660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Chih-Nung Hsu. On certain character sums over $\mathbb{F}_q[T]$. Proc. Amer. Math. Soc. 126 (1998) 647-652. MR 1469411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia